# SDR UPS405388

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinges
- Condition: Corrosion
- Location: Bs 820/840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, AT AMS, MAINTENANCE REPORTED, CORROSION ON CEC DR. HINGE FITTINGS STA 820/840, LBL 15.  REPLACED FITTINGS PER SRM 51-40-04.
